I mentioned that I was going to see my regular doctor to be tested for hypothyroidism because I have so many of the symptoms. Well, I have no thyroid issues. So that's good. I mean, in one way it would help explain my fatigue, but I suppose I'd rather not have a thyroid issue that has to be treated for the rest of my life. She also tested me for the Epstein Barr virus that I had when I was younger (due to getting Mono when I was 2) and caused my Chronic Fatigue, and the test showed that the EBV is no longer active in my system. I'm not sure what this means exactly, because I'm still tired, but I no longer have an active EBV in my body. Yay?
So why am I still tired? Good question. No answer really. My doctor told me that that might just be my life; that it might be my normal. Well, I told her that was unacceptable - it's not okay for me to be this tired all the time. She said the normal stuff - some people need 9 hours of sleep a night (me included) and I try, but it's hard to get that much sleep when I have to wake up at 5:30am. She also said I need to exercise. Well, as I've said here before and I said to her, how can I exercise when I'm totally exhausted? It's a never-ending cycle. But whatever. Hopefully the other things I'm doing will help with the fatigue.
My hormone results are back and they are still low. Dr. G wants me to use a systemic testosterone cream for 3 weeks every day and then 3 times per week until I don't know. Even though my estrogen is still low, he says I'm out of the menopause low and he wants me to stop the Estradiol for now. I think he's hoping that my own body will pick up the pace after getting a jump start. He also prescribed the Diazapam suppositories to help relax my pelvic floor muscles. I will be getting those today so I'll let you know how they go. I guess I'll do them anally like he recommended because my vagina is so sensitive - but I'm not looking forward to it! He can't explain the burning that has returned, but he's hoping that the suppositories will help and I've been trying to do more yoga which seems to help too. I really think that stretching is key - it does make a difference.
My psychiatrist has lowered my Clonazapam to .5mg in the morning and .5mg at night and added 10mg of Prozac in the morning. We'll see. This will supposedly help with the fatigue, but it takes longer to get into the system. I've been taking the Prozac for about 1.5 weeks and I'm still tired, but he said it could take a month. It also has some scary side effects, but so far all I've noticed is dry mouth. If it gives me more energy, I'll take dry mouth.
So the Prozac and testosterone are both supposed to help me in the energy department. I sure hope so. I'm so tired. I want to exercise, but I have no energy. I'm hoping for the best with these drugs. We'll see how it goes.